Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Weight strings in nonstandard representations of Kac-Moody algebras


Author: Meighan I. Dillon
Journal: Trans. Amer. Math. Soc. 320 (1990), 161-169
MSC: Primary 17B67; Secondary 17B05, 17B10, 17B20
MathSciNet review: 964898
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the weights which occur in arbitrary irreducible highest weight representations of Kac-Moody algebras and determine conditions under which certain weights may or may not occur.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B67, 17B05, 17B10, 17B20

Retrieve articles in all journals with MSC: 17B67, 17B05, 17B10, 17B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-0964898-9
PII: S 0002-9947(1990)0964898-9
Article copyright: © Copyright 1990 American Mathematical Society